# SDR DALA2018043002912

- Difficulty date: April 2, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 57,348 hours, 26,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FOUND INOPERATIVE.  SECURED THE MOUNTS AND REPLACED BULBS ON SEATS 23D AND 33D.  OPS CHECKED GOOD.
